# SDR GLBA2013111400349

- Difficulty date: November 14, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 3,369 hours, 33,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN PAX DOOR UPPER CENTER PROFILE AT FWD & AFT ENDS IN THE FLANGE BEND RADIUS, 1 INCH IN LENGTH.  REPAIRED IAW EO 12-1900-52-001. MAJOR REPAIR.
